# SDR AALA20012023

- Difficulty date: October 23, 2001
- Submitted: December 13, 2001
- Operation: Air carrier
- Aircraft: N593AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53256
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND DENT IN FUSELAGE SKIN AT STATION 237 BETWEEN LONGERON 18L AND LONGERON 19L.  COLD WORK DENT AND INSTALLED DOUBLER PER SRM 53-30-00-9.  (M)
